# SDR CALA2025052805052

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 55,152 hours, 19,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO 60 KIAS DOOR LIGHT FWD ENTRY FA HAD  NOT LATCHED DOOR ALL YH E WAY PERFORMED FWD ENTRY DOOR GVI, OPEN AND CLOSE OPERATION NORMAL REF AMM 52-11-00. DUE TO LOW ENERGY STOP PERFORMED GVI OF BRAKES, LANDING GEAR AND TIRES WITH NO DEFECTS NOTED.
